Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GABITRIL (tiagabine) new anti-anxiety drug????? Mitch

Posted by MB on January 2, 2002, at 16:42:13

In reply to Re: GABITRIL (tiagabine) new anti-anxiety drug????? MB, posted by Mitch on January 2, 2002, at 10:15:59


> > No, if the toilet's filling back up and my feet are on the bathroom tile, I feel panicked as if my very soul is at stake. Sometimes I'll force myself to stand on the tile and let the toilet fill just to prove that nothing will happen. The sensation is one of immanent evil or impending doom. I do have some behavioral tics, though. I'll get a word stuck in my head and spell it over and over by "writing" the letters of the word on my index finger with my thumb. Once I realize I'm doing it, it doesn't bother me to stop.
>
>
> Yeah, that definitely is an OCD ritual. Are you taking an SSri (or other med) for it now (is Trileptal and T4 your only meds)?


Right now, I'm only on the Trileptal and T4. I'm supposed to add the Prozac soon. Last night was the third night that I took 300 mg of Trileptal. This morning, I really realized how sleepy it is making me. It's not a bad sleepiness. I think antihistamine sleepiness feels *awful*, but this feeling is just kinda relaxing...almost like a benzo...but I worry about being able to go back to school this Monday to continue the year. Yesterday, I spent 14 hrs sleeping. What have you heard through the grapevine; have people been building tolorances to Trileptal sedation?


> > > It sounds like the Trileptal is doing you some good. I definitely got an antidepressant effect and some improved attentional qualities with it. It was just the damn nausea! BTW, that nausea didn't kick in for me until I got to 300mg/day. So, watch out. I found that 75mg tid was my upper limit. Maybe if I would have stayed there for a month I could have upped the dose without the nausea-who knows?
> > >
> > > Mitch
> >
> >
> > I seem to be tolorating the Trileptal really well. I'm at the 300mg/day dose and doing fine. After 5 days of taking 300mg at bedtime, I'm supposed to move to 150mg t.i.d. I don't notice that much from it. I haven't broken anything since I started it, though. Hmmm...that's gotta mean *something*...
> >
> > Are you going to discuss a possible med change when you see the doctor next? How are you feeling now that the holidays are over? I feel like I can try to get on with my life again...phew!!
>
> I kind of doubt it. The only thing that I might bring up is Provigil as a swap from Wellbutrin. I have read more than a couple of posts here saying that it helped with SP symptoms. The Wellbutrin has kept me out of major depression and helps with assertiveness, but it tends to worsen my "freezing" when I am around strangers. It would be nice to be alert and attentive through the day without being edgy. I wonder if my pdoc has some samples. I would be able to tell after a few days at most if it would do me any good.
>
> Mitch


Wellbutrin makes me extremely irritable (unless I pop some Xanax when it starts to kick in). I don't know that much about Provigil. I took something called adrafinil (similar to modafinil??) years ago. I don't think I liked it...it was like drinking too much coffee. Do you know the differences between modafinil and adrafinil?

MB


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:86944
URL: http://www.dr-bob.org/babble/20011222/msgs/88572.html